# SDR XNOA01093

- Difficulty date: December 5, 2002
- Submitted: December 5, 2002
- Operation: Air carrier
- Aircraft: N224KW
- Make and model: Airbus A300 B4-203
- Aircraft serial: 073
- System (JASC): 3251 · Steering Unit
- Part: Valve
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: D

## Discrepancy

NOSE WHEEL STEERING BINDING WITH VERY LITTLE CONTROL. RUDDER STEERING SEEMED INEFFECTIVE. RETURNED TO BLOCKS.  BLEED GREEN & YELLOW STEERING VALVES IAW A300 MM CHAPT 32-51-00. OPS CHECK GOOD.
